# SDR REX2008F00047

- Difficulty date: August 30, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: G80082
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT ENCOUNTERED BIRD STRIKE ON TAKEOFF, NO NEGATIVE AFFECTS NOTED BY CREW.  WHILE CLIMBING THROUGH 9,900 FEET, CREW HEARD LOUD, AIR RUSHING SOUND AND NOTED THE CABIN RATE RAPIDLY RISING.  CREW DECLARED AN EMERGENCY AND REQUESTED A LOWER ALTITUDE.  CREW EXECUTED QRH PROCEDURE FOR UNPRESSURIZED FLIGHT AND REGAINED CONTROL OF CABIN PRESSURIZATION.  CREW RETURNED TO MSP AND PERFORMED AN OVERWEIGHT LANDING.  CREW REQUESTED LONGEST RUNWAY FOR LANDING AND REFERENCED THE CFM PROCEDURE FOR OVERWEIGHT LANDING.  CREW HAD EMERGENCY PERSONNEL STANDING BY ON GROUND.  CREW COMPLETED ALL CHECK LISTS AND MADE AN UNEVENTFUL LANDING.  THE DOOR INDICATIONS PAGE SHOWED ALL DOORS AS GREEN AND NORMAL.  MX COMPLIED WITH BIRD STRIKE INSPECTION (BSI) IAW CHECKLIST PROVIDED.  COMPLIED WITH OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-01 AND FOUND OK FOR SERVICE.  R&R PAX DOOR SEAL IAW AMM 52-10-11 AND PERFORMED OPS CHECK IAW AMM 52-11-00.  OPS CHECKED GOOD.
